MathSciNet Relay Station
MathSciNet bibliographic data
MR1800669 47H10 (47H09 65J15)
Takahashi, W.; Shimoji, K. Convergence theorems for nonexpansive mappings and feasibility problems. Nonlinear operator theory. Math. Comput. Modelling 32 (2000), no. 11-13, 1463–1471.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement